MathSciNet Relay Station
MathSciNet bibliographic data
MR1476130 (98m:34012) 34A20 (30D30 33E05 34L05 35Q53 58F07)
Gesztesy, F.; Sticka, W. On a theorem of Picard. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1089–1099.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement